# SDR SWAA052853

- Difficulty date: September 20, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 49,978 hours, 45,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EVACUATION SLIDE OUT OF ADJUST.  ADJUSTED SLIDE ASSY PER MM.
